Publication type: Article in scientific journal
Type of review: Peer review (publication)
Title: A note on the number of α-pivotal players
Authors: Becker, Johannes Gerd
DOI: 10.1287/moor.1110.0523
Published in: Mathematical Methods of Operations Research
Volume(Issue): 37
Issue: 1
Pages: 196
Pages to: 200
Issue Date: 2012
Publisher / Ed. Institution: Springer
ISSN: 1432-2994
1432-5217
Language: English
Subject (DDC): 500: Natural sciences and mathematics
658.4: Executive Management
Abstract: We show that bounds like those of Al-Najjar and Smorodinsky [Al-Najjar, N. I., R. Smorodinsky. 2000. Pivotal players and the characterization of influence. J. Econom. Theory 92(2) 318–342] as well as of Gradwohl et al. [Gradwohl, R., O. Reingold, A. Yadin, A. Yehudayoff. 2009. Players' effects under limited independence. Math. Oper. Res. 34(4) 971–980] on the number of a-pivotal agents, derived by a combinatorial approach, can be obtained by decomposition of variance, i.e., an orthogonality argument as used in Appendix 1 of Mailath and Postlewaite [Mailath, G. J., A. Postlewaite. 1990. Asymmetric information bargaining problems with many agents. Rev. Econom. Stud. 57(3) 351–367]. All these bounds have a similar asymptotic behavior, up to constant factors. Our bound is weaker than that of Al-Najjar and Smorodinsky, but we require only pairwise independent—rather than independent—types. Our result strengthens the bound of Gradwohl et al.
URI: https://digitalcollection.zhaw.ch/handle/11475/8503
Fulltext version: Published version
License (according to publishing contract): Licence according to publishing contract
Departement: School of Management and Law
Appears in Collections:Publikationen School of Management and Law

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.